# SDR AC2A2023062213901

- Difficulty date: June 18, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N639MM
- Make and model: Agusta AW139
- Aircraft serial: 41216
- Aircraft time: 9,722 hours, 17,682 cycles
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Actuator
- Part number: 3G6352V02452
- Part serial: 2079
- Condition: Unserviceable
- Location: Rotor Brake
- Part time: 20 hours, 24 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ROTOR BRAKE FAIL CAS ILLUMINATED ON SHUT DOWN WITH CALIPER INDICATING DOWN POSITION. REPLACED ROTOR BRAKE ACTUATOR.
